I take skelaxin 800 twice a day for spinal stenosis. Take sertraline to control my temper and clonazepan to control my vivid dreams. Lately my dreams occur so frequently that I'm afraid to go to sleep. Seems to me I'm taking too many seizure type meds.
Skelaxin causes dizziness, drowsiness & difficulty in concentrating, with both clonazepam & sertraline. If your dreams persist, i would suggest that you make an appointment w/either your PCD or Neurologist and discuss your concerns.I hope that this will address your concerns.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2012 • 4 answers
Clonazepam - Will the side effects happen to me in my memory when I grow older, if I keep taking it?
Posted 16 Oct 2012 • 1 answer
Posted 9 Mar 2014 • 2 answers
Hi! I am 39 years old.. I was diagnosed with Lower Lumbar Spinal Stenosis over 6 years ago. I had 3?
Posted 14 May 2014 • 4 answers
Posted 21 Feb 2017 • 3 answers